RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Chkhartishvili, L S

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:108
Abstract pages:1516
Full texts:566
References:129
E-mail:

http://www.mathnet.ru/eng/person18929
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/681838

Publications in Math-Net.Ru
2012
1. L. S. Chkhartishvili, “Solution of an Algebraic Equation Using an Irrational Iteration Function”, Mat. Zametki, 92:5 (2012),  778–785  mathnet  mathscinet  zmath  elib; Math. Notes, 92:5 (2012), 714–719  isi  scopus
2005
2. L. S. Chkhartishvili, “Iterative solution of the secular equation”, Mat. Zametki, 77:2 (2005),  303–310  mathnet  mathscinet  zmath; Math. Notes, 77:2 (2005), 273–279  isi  scopus
2001
3. L. S. Chkhartishvili, “Volume of the Intersection of Three Spheres”, Mat. Zametki, 69:3 (2001),  466–476  mathnet  mathscinet  zmath; Math. Notes, 69:3 (2001), 421–428  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020